International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 813-814
On multiparameter spectral theory
Department of Mathematics, University of Central Florida, Orlando 32816, FL, USA
Received 10 March 1991
Copyright © 1991 Lokenath Debnath and Ram Verma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A connection between the numerical range of the multipararneter linear system
and the joint numerical range of the (commuting) separating operator system is given.